... effects. Especially blood pressure, eye sight problems, sleeping problems and I have been on too long, approx. 20 yrs. Do not have medical insurance and cannot afford a Phych. doctor. Went through 5 years of therapy. My sister is now on it and she is having problems too. I would appreciate any ones suggestions or help. Thank you. bam a
27 Feb 2013
Hello, I don't think people with depression can give an honest answer to you about changing your anti-depressant, as we all react differently. One that would suit one person may not suit another. I have been on different anti-depressants over 20 years, some had side effects and some didn't.
I think you will have to see a doctor about changing your medication. I have been on Effexor XR 150mg daily for quite a few years, with no side effects at all, and yet Prozac, for instance, made me very, very ill. Remember Effexor is extremely difficult to withdraw from.
27 Feb 2013
I am afraid I have to tell you Pansy is correct. I too have been on several including Effexor. Unfortunately we all have different chemical make ups and our body adapts and changes on us.
Your best resource is to get with your doctor and let them help you make a decision on what to do. Effexor can be quit difficult to come off of so a taper off will be in order. Good luck.
- Effexor Information for Consumers
- Effexor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Effexor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... and no one can help me i take two types but until they get me in a public clinic i can only take one so my blood pressure flips flop i need to ...
1 answer • 15 Jul 2011
I would like to post this question again. My doctor at Scripps has been trying to get me to take blood pressure medications for a year now. At one ...
5 answers • 3 Oct 2011
I am currently undergo company medical check up, but i have a problem of raising heart rate at Blood pressure when i seing a doctor. If im at home my ...
2 answers • 16 Feb 2013